# SDR DALA2024072207326

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 74,038 hours, 9,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 FLOOR PROXMITY EMERGENCY ESCAPE PATH MARKING LIGHTS INOP AT 41H, 39H AND 34H. CORRECTIVE ACTION: REPLACED CONTACTS AND CONNECTORS ON 3 EMERGENCY ESCAPE PATH MARKING, SEATS 34H, 39H, AND 41H REF A330 ESPM 20-48-21. OPS CHECKS NORMAL. REMOVED PLACARD, CLEARED MEL. (6147008)
